Rings of h-deformed differential operators

Abstract : We describe the center of the ring Diff h (n) of h-deformed differential operators of type A. We establish an isomorphism between certain localizations of Diff h (n) and the Weyl algebra W n extended by n indeterminates.
Type de document :
Article dans une revue
Theoretical and Mathematical Physics, 2017, 192 (2), pp.1218-1229. <10.1134/S0040577917080104>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01435264
Contributeur : Oleg Ogievetsky <>
Soumis le : vendredi 13 janvier 2017 - 17:00:49
Dernière modification le : lundi 11 septembre 2017 - 10:12:49
Document(s) archivé(s) le : vendredi 14 avril 2017 - 19:30:58

Fichier

Rings-of-h-deformed-differenti...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

B Herlemont, O Ogievetsky. Rings of h-deformed differential operators. Theoretical and Mathematical Physics, 2017, 192 (2), pp.1218-1229. <10.1134/S0040577917080104>. <hal-01435264>

Partager

Métriques

Consultations de
la notice

131

Téléchargements du document

24